Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login
Print this page Email this page Users Online: 66

  Article Access Statistics

Year : 2013 | Volume:  1 | Issue Number:  1 | Page:  3-10


The root and root canal morphology of the human mandibular premolars: A literature review
Jha Padmanabh, Nikhil Vineeta, Arora Vipin, Jha Mesha

Number of times this article was viewed 6193
Number of times this article has been printed  from the site 248
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal